# SDR DXTA2013120905595

- Difficulty date: December 9, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 7,875 hours, 6,172 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120071
- Part serial: 2040
- Condition: Faulty
- Location: Te Flap
- Part time: 7,875 hours, 6,172 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AFTER TAKEOFF, GEAR THEN FLAP RETRACTION HYD PRESS ANNUNCIATOR REMAINED ON.  CYCLED FLAPS & GEAR LIGHT REMAINED ON.  ON LANDING PREP AFTER GEAR EXTENSION HYD PRESS LIGHT WENT OUT AT 170 KTS.  AFTER LANDING & FLAP RETRACTION HYD PRESS LIGHT STAYED ON.  PULLED HYD PRESS CB & LIGHT STAYED ON.  APPLIED POWER TO ACFT & PRESSURIZED HYD SYS.  WITH FLAPS RETRACTED & GEAR IN DOWN POSITION, THE HYD PRESS LIGHT REMAINED ILLUMINATED.  WHEN FLAPS ARE SELECTED TO ANY POSITION OTHER THAN CLEAN, FULL UP & HORIZONTAL STAB MOVES TO TAKEOFF POSITION THE HYD PRESS LIGHT WILL EXTINGUISH.  SUSPECT HORIZONTAL STAB UP LIMIT SWITCH, ST041, TO BE AT FAULT.  FURTHER TROUBLESHOOTING REQUIRED.  REMOVED LT FLAP ACT & FOUND SWITCH STUCK CLOSED.  R & R LT & RT FLAP ACTUATORS & SET LOCKING PRESSURES.  COMPLIED WITH FLAP TRAVEL CHECKS & LEAK CHECKS IAW CE-560XL MM CH 27-51-00, NO DEFECTS NOTED.  LT FLAP ACTUATOR ASSEMBLY, PN 9912007-1 & SN 2040, RT FLAP ACTUATOR ASSEMBLY, PN 9912007-1 & SN 2039.
